# SDR FDEA201310222584

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377251920200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT EDGE AND SKIN,  DAMAGE FOUND AT AFT LOWER CORNER FUSELAGE SKIN FRAMES 25A - 26, STR 39-42R.   BLENDED IAW SRM 53-13-12, FIG 109.  FOUND TO BE WITHIN LIMITS MAX DEPTH 0.24MM LIMIT 1MM.
